# SDR 2006FA0001100

- Difficulty date: October 25, 2006
- Submitted: November 22, 2006
- Operation: General aviation
- Aircraft: N45RK
- Make and model: Beech 400A
- Aircraft serial: RK43
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 128920185609
- Part serial: RK44
- Condition: Debonded
- Location: Aux
- Part time: 5,423 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED REPORTS OF IN-FLIGHT POPPING NOISES FROM UNDER FLOOR AREA ADJACENT TO CABIN DOOR.  FOUND FORWARD LT AUXILLARY TANK STRUCTURE UNDERSIDE HONEYCOMB PANELS DISBONDED FROM TANK STRUCTURE SHEETMETAL.  NO CORROSION NOTED, HONEYCOMB MATERIAL APPEARS TO HAVE SEPARATED FROM SHEETMETAL AT ADHESIVE BOND LINE.  SLIGHT DEFORMATION OF CURVED UNDERSIDE OF FUEL TANK STRUCTURE NOTED.  INFORMATION FORWARDED TO MFG FOR FOLLOW-UP INVESTIGATION.  POSSIBLE CAUSE IS VACUUM IN FUEL TANK DUE TO VENTING PROBLEM CAUSING TANK DEFORMATION AND/OR HONEYCOMB ADHESIVE FAILURE.  (K)
